# SDR 96ZZZX5710

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8407C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670137
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 52D1371120
- Condition: Failed
- Location: Cockpit Heading
- Component: Century, NSD360
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING FUNCTION OF HSI FAILED JUST PRIOR TO ENTERING IMC.  MOTOR INSIDE INSTRUMENT BURNED OUT.  SUBMITTER STATED OPERATOR'S FLEET HAS MANY, MANY FAILURES OF NSD-360 TYPE UNITS.  VIRTUALLY ALL INTERNAL SYSTEM FAIL AT DIFFERENT TIMES.
